# SDR SWIA2025102400930

- Difficulty date: September 30, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 27,855 hours, 16,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LATERAL SEAT TRACK SEGMENT FR 59/73 IS GOUGED 59/60 AND 60/73.  )REMOVED AND REPLACED R/H LATERAL SEAT TRACK SEGMENT BETWEEN FR 59/73. REF: SRM 51-40-08. FACTORY REOLACEMENT PART INSTALLED NO CHANGE TO AIRCRAFT WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
